Sh:922

Bib entry
@article{Sh:922,
 author = {Shelah, Saharon},
 title = {{Diamonds}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {138},
 number = {6},
 year = {2010},
 pages = {2151--2161},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-10-10254-8},
 mrclass = {03E04 (03E05 03E35)},
 mrnumber = {2596054},
 mrreviewer = {Pierre Matet},
 doi = {10.1090/S0002-9939-10-10254-8},
 note = {\href{https://arxiv.org/abs/0711.3030}{arXiv: 0711.3030}},
 arxiv_number = {0711.3030}
}